Home

 

Recent Issues

Volume 52

1

2

3

4

Volume 51

1

2

3

4

Volume 50

1

2

3

4

Volume 49

1

2

3

4

Volume 48

1

2

3

4

Past Issues

 

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

 

 

 

 

 

 

 

 

Vietnam Journal of Mathematics 40:4(2012) 447-452

 

Nadlerís Fixed Point Theorem

in Cone Metric Spaces

Do Hong Tan1 and Nguyen Thi Thanh Ha2

1Institute of Mathematics, 18 Hoang Quoc Viet, Cau Giay, Hanoi, Vietnam

2Department of Mathematics and Informatics, Hanoi National University of

Education, 136 Xuan Thuy, Cau Giay, Hanoi, Vietnam

Received October 31, 2011

Revised December 3, 2011

Abstract. In this note we establish an analogue of Nadlerís fixed point theorem for multivalued contractions in cone metric spaces.

2000 Mathematics Subject Classification. 47H10.

Keywords. Fixed point theorem, multivalued contraction, Hausdorff distance, cone metric space.

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society
Published by Springer since January 2013